Library Header Image
LSE Research Online LSE Library Services

Variants on the Berz sublinearity theorem

Ostaszewski, Adam and Bingham, N. H. (2019) Variants on the Berz sublinearity theorem. Aequationes Mathematicae, 93 (2). pp. 351-369. ISSN 0001-9054

[img] Text - Published Version
Available under License Creative Commons Attribution.

Download (472kB)

Identification Number: 10.1007/s00010-018-0618-8


We consider variants on the classical Berz sublinearity theorem, using only DC, the Axiom of Dependent Choices, rather than AC, the Axiom of Choice, which Berz used. We consider thinned versions, in which conditions are imposed on only part of the domain of the function—results of quantifier-weakening type. There are connections with classical results on subadditivity. We close with a discussion of the extensive related literature.

Item Type: Article
Official URL:
Additional Information: © 2018 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 23 Aug 2018 11:20
Last Modified: 17 May 2024 18:36

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics